# SDR SWAA2021072095141

- Difficulty date: July 16, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 61,121 hours, 35,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON ACB DOOR CUTOUT SUB-THRESHOLD WEB AT BS 797; RBL 22; WL 156.  FOUND TO BE OUT OF LIMITS DUE TO PROXIMITY TO FASTENER HOLES PER SRM 53-60-15-1A-1 FIG 103 DETAIL D. WEB WILL BE REMOVED AND REPLACED PER SRM 51-10-02-0G-0 PARAGRAPH 9.
